# SDR COMA0260414

- Difficulty date: July 5, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 14,972 hours, 14,080 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED MESSAGE AFTER LANDING.RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
